MathSciNet Relay Station
MathSciNet bibliographic data
MR208682 60.60 (60.66)
Rogozin, B. A. Distribution of certain functionals related to boundary value problems for processes with independent increments. (Russian) Teor. Verojatnost. i Primenen. 11 1966 656–670.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement